IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev ET Conf / Next ET Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Educational Technology (ET) [schedule] [select]
Chair Setsuo Yokoyama (Tokyo Gakugei Univ.)
Vice Chair Yukihiro Matsubara (Hiroshima City Univ.)
Secretary Shoichi Nakamura (Fukushima Univ.), Hideyuki Suzuki (Ibaraki Univ.)
Assistant Yasuhiro Fujiwara (Iwate Pref. Univ.)

Conference Date Sat, Dec 13, 2008 09:30 - 16:25
Topics  
Conference Place  
Contact
Person
0985-58-7111
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

  09:25-09:30 Opening ( 5 min. )
Sat, Dec 13 AM 
09:30 - 10:30
(1) 09:30-09:50 A training system for an electronic circuit class ET2008-58 Shota Shimizu (Ritsumeikan Univ.), Takatoshi Honma (csci), Hironori Yamauchi (Ritsumeikan Univ.)
(2) 09:50-10:10 Development of FPGA-based training system for logical circuit design ET2008-59 Kei Odai, Keiichi Komatsu (Shohoku Col.)
(3) 10:10-10:30 Educational Support System for Understanding Electromagnetic Phenomena using USB Camera ET2008-60 Hirokazu Nakagama, Tatsuya Furukawa, Hisao Fukumoto (Saga Univ.), Masashi Ohchi (Chiba Inst. of Tech.)
  10:30-10:40 Break ( 10 min. )
Sat, Dec 13 AM 
10:40 - 11:40
(4) 10:40-11:00 Education for the innovative field: Clinical Genome Informatics ET2008-61 Yutaka Takaoka, Mika Ohta, Aki Sugano (Kobe Univ. Grad. Sch.)
(5) 11:00-11:20 Validation of Group Learning Effect in the Mechanical Design Class ET2008-62 Satoshi Tomita, Tomohiro Jimbo, Koichiro Kihara, Toshio Sugibayashi, Makoto Takeya (Takushoku Univ.)
(6) 11:20-11:40 Development of collaborative learning support system for elementary dynamics focused on transition of connection between the students. ET2008-63 Masayuki Tateyama, Yukihiro Matsubara, Masaru Okamoto, Noriyuki Iwane (Hiroshima City Univ.)
  11:40-13:00 Break ( 80 min. )
Sat, Dec 13 PM 
13:00 - 14:00
(7) 13:00-13:20 Proposal of Methods for Extracting the Discussion Processes in E-mails ET2008-64 Hiroki Nakayama (Fukushima Univ.), Youzou Miyadera, Setsuo Yokoyama (Tokyo Gakugei Univ.), Shoichi Nakamura (Fukushima Univ.)
(8) 13:20-13:40 Development of Face-to-Face Class Communication Support System for Sharing Question and Answer Information ET2008-65 Nobuhiro Nakashima, Tatsuya Furukawa, Hisao Fukumoto (Saga Univ.), Masashi Ohchi (Chiba Inst. of Tech.)
(9) 13:40-14:00 Utilization of Web-Syllabus Information for Synthesizing e-Learning Contents ET2008-66 Kazuhiro Notomi, Hiromitsu Nishimura, Hiroshi Shimeno (Kanagawa Inst. of Tech.)
  14:00-14:10 Break ( 10 min. )
Sat, Dec 13 PM 
14:10 - 15:10
(10) 14:10-14:30 Toward Computer-Assisted Teaching System of Utilizing the Proofreading / Elaboration Tool, for Technical Writing ET2008-67 Hiroyuki Oono, Hiroshige Inazumi (Aoyama Gakuin Univ.)
(11) 14:30-14:50 A Navigation System for Guiding Learner's Learning Tasks Structure to Correct Structure ET2008-68 Tatsuya Nomoto (Kogakuin Univ.), Kazuhito Hirai (INES Co.), Eisuke Okutsu, Nobuyoshi Yonezawa (Kogakuin Univ.)
(12) 14:50-15:10 Measurement and Evaluation Methods for Composition Ability by Using Rank Order Correlation Coefficients ET2008-69 Tatsuya Nakauchi (Takushoku Univ.), Nobuaki Nakajima (Kodamahakuyou High School), Makoto Takeya (Takushoku Univ.)
  15:10-15:20 Break ( 10 min. )
Sat, Dec 13 PM 
15:20 - 16:25
(13) 15:20-15:40 A Synchronization Method of Learning Contents between Multiple Learning Management Systems for Communication Bandwidth-independent e-Learning ET2008-70 Junya Watanabe, Toshiro Ishimura, Yoshifumi Chisaki, Tsuyoshi Usagawa (Kumamoto Univ.)
(14) 15:40-16:00 An Attitude Survey for Elementary and Junior High School Teachers in Terms of Their Intentions Regarding the Use of ICT ET2008-71 Satoru Fujitani (Mejiro Univ.), Hiroshi Hotta (Sonoda Women's Univ.), Tadashi Inagaki (Tohoku Gakuin Univ.), Kouki Sato (Nagoya Univ.), Isoo Iguchi (Jumonji Univ.), Yoshinobu Sato, Tomoyuki Yamada (Uchidayoko Educational Resources Information Center)
(15) 16:00-16:20 Teaching of Information Ethics and Language Activity Considering the New National Curriculum Standards ET2008-72 Hiromi Ban (Tokyo Future Univ.), Tamaki Ban (Tanashi 3rd JHS)
  16:20-16:25 Closing ( 5 min. )

Announcement for Speakers
General Talk (20)Each speech will have 13 minutes for presentation and 7 minutes for discussion.

Contact Address and Latest Schedule Information
ET Technical Committee on Educational Technology (ET)   [Latest Schedule]
Contact Address Hideyuki Suzuki(Ibaraki University)
TEL +81-29(228)8112, FAX +81-29(228)8199
E-:demxiba 


Last modified: 2008-12-02 11:43:44


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to ET Schedule Page]   /  
 
 Go Top  Go Back   Prev ET Conf / Next ET Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan